# SDR A6WA200940600

- Difficulty date: September 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT BULKHEAD AT FS 280.00, RBL 9.0 (LENGTH 2.250").  PILOT BULKHEAD AT FS 280.00, RBL 9.00 REPAIRED AND PERFORMED IAW REO 601R-53-11-171, REV "D".  (K)
